# SDR DL76L091954

- Difficulty date: December 9, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 79,618 hours, 11,742 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING ETOPS A CK FOUND ROW 16AB EMERGENCY LIGHT INOP.  REPAIRED BROKEN WIRES AT CONNECTOR. OPS CHECK GOOD.
